# SDR DLM88020279

- Difficulty date: March 9, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 31,107 hours, 24,493 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURNED ACFT TO GATE DUE TO SMOKE INSIDE CABIN AND COCKPIT.  FOUND LOOSE HYDRAULIC LINE ON THRUST REVERSER CONTROL VALVE.  TIGHTENED SAME, PERFORMED DUCT BURNOUT.
